Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi all, Hope everyone is having a good Wednesday!

I have a question about the Taz cream-I have been using it for 3 weeks or so. Lately I have been getting more blackheads and clogged pores then when using RAM/before starting Taz. Anyone else experience this? I can't tell if it's the IB or just a reaction to the mineral oil (i know people say it doesn't clog pores but for me, anything oily clogs my pores). Any experinces would be great!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×